Alert archive / New York / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 65, NWS Buffalo, NY

November 12, 2015Jefferson County, Lewis County, Oswego County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Nov 12, 2015, 4:52 PM EST for Jefferson County, Lewis County, Oswego County, New York. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 12, 2015, 4:52 PM EST (21:52 UTC)
Expired
Nov 12, 2015, 5:45 PM EST
In force
53 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon

Counties Jefferson County, NY, Lewis County, NY, Oswego County, NY

The radar

The Ft Drum radar (KTYX), 11 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 12, 5:27 PM ESTTSTM WND DMGCroghan, NYTREE DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.9 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2015-11-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2015-11-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
607 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

941 
WUUS51 KBUF 122152
SVRBUF
NYC045-049-075-122245-
/O.NEW.KBUF.SV.W.0065.151112T2152Z-151112T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
452 PM EST THU NOV 12 2015

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LEWIS COUNTY IN CENTRAL NEW YORK...
  SOUTH CENTRAL JEFFERSON COUNTY IN CENTRAL NEW YORK...
  NORTHEASTERN OSWEGO COUNTY IN CENTRAL NEW YORK...

* UNTIL 545 PM EST

* AT 451 PM EST...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF
  70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
  BARNES CORNERS TO 9 MILES SOUTHEAST OF ADAMS TO 7 MILES EAST OF
  PULASKI...AND MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LOWVILLE...REDFIELD...HIGHMARKET...BARNES CORNERS...WHETSTONE GULF
  STATE PARK...DENMARK...NEW BREMEN AND WATSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4362 7511 4350 7604 4369 7594 4386 7594
      4405 7516
TIME...MOT...LOC 2151Z 255DEG 40KT 4380 7591 4370 7591 4358 7597 

$$

HIBBERT
2 follow-up statements
074 
WWUS51 KBUF 122215
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
515 PM EST THU NOV 12 2015

NYC045-075-122224-
/O.CAN.KBUF.SV.W.0065.000000T0000Z-151112T2245Z/
JEFFERSON NY-OSWEGO NY-
515 PM EST THU NOV 12 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL JEFFERSON AND
NORTHEASTERN OSWEGO COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4362 7511 4355 7576 4375 7567 4392 7564
      4405 7516
TIME...MOT...LOC 2214Z 255DEG 40KT 4386 7558 4376 7558 4364 7564 

$$

NYC049-122245-
/O.CON.KBUF.SV.W.0065.000000T0000Z-151112T2245Z/
LEWIS NY-
515 PM EST THU NOV 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EST
FOR CENTRAL LEWIS COUNTY...

AT 514 PM EST...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES
SOUTH OF WEST CARTHAGE TO NEAR LOWVILLE TO 6 MILES WEST OF WHETSTONE
GULF STATE PARK...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
LOWVILLE...HIGHMARKET...WHETSTONE GULF STATE PARK...DENMARK...NEW
BREMEN...WATSON...MARTINSBURG AND LYONSDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4362 7511 4355 7576 4375 7567 4392 7564
      4405 7516
TIME...MOT...LOC 2214Z 255DEG 40KT 4386 7558 4376 7558 4364 7564 

$$

HIBBERT
423 
WWUS51 KBUF 122246
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
546 PM EST THU NOV 12 2015

NYC049-122256-
/O.EXP.KBUF.SV.W.0065.000000T0000Z-151112T2245Z/
LEWIS NY-
546 PM EST THU NOV 12 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LEWIS COUNTY HAS
EXPIRED...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4362 7511 4355 7576 4375 7567 4392 7564
      4405 7516
TIME...MOT...LOC 2241Z 255DEG 40KT 4386 7558 4376 7558 4364 7564 

$$

HIBBERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 12, 4:02 PM EST, 50 minutes earlier.

Area forecast discussion, Nov 12, 4:02 PM EST, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
402 PM EST THU NOV 12 2015

.SYNOPSIS...
A STRONG COLD FRONT WILL CROSS OUR REGION TODAY WITH A PROLONGED
PERIOD OF STRONG TO POTENTIALLY DAMAGING WINDS IN ITS WAKE INTO
THE DAY FRIDAY. THE STRONGEST WINDS WILL BE FOUND IN A CORRIDOR
FROM LAKE ERIE AND THE NIAGARA FRONTIER TO ROCHESTER AND WATERTOWN.
ALONG WITH THE BLUSTERY CONDITIONS...EXPECT OCCASIONAL RAIN SHOWERS.
THIS ACTIVITY WILL BE FOCUSED ALONG THE COLD FRONT TODAY THEN EAST
OF BOTH LAKES IN THE FORM OF LAKE EFFECT TONIGHT AND FRIDAY.

&&

.NEAR TERM /THROUGH FRIDAY/...
A POWERFUL ONCE IN A 10 TO 20 YEAR STORM SYSTEM WILL CONTINUE TO
TRACK FROM NORTHERN MICHIGAN TONIGHT TO NORTH OF MAINE BY FRIDAY
EVENING. HIGH WIND WARNINGS AND ADVISORIES CONTINUE ACROSS ALL OF
WESTERN AND NORTH CENTRAL NY THROUGH FRIDAY. ALL THE WHILE...THE LOW
MAINTAINS AT ABOUT 986 MB WITH A STRONG SOUTHWESTERLY TO WESTERLY
WIND FIELD PIVOTING ACROSS THE REGION OVERNIGHT TONIGHT AND SLOWLY
TAPERING OFF BY LATER IN THE DAY ON FRIDAY.

A CONVECTIVE LINE OF STORMS WITH SOME EMBEDDED THUNDER ALONG THE
COLD FRONT ARE MOVING THROUGH THE FINGER LAKES LATE THIS AFTERNOON
WILL TRACK THROUGH THE NORTH COUNTRY EARLY THIS EVENING. EXPECT SOME
CONVECTIVELY ENHANCED WINDS IN THOSE STORMS... BUT THE STRONGER
SYNOPTIC WIND GUSTS COMING IN RIGHT AFTER THOSE STORMS MOVE THROUGH.
MOST WIND DAMAGE AND GUSTS 55MPH + ACROSS WESTERN NY THIS AFTERNOON
HAVE OCCURRED AFTER THE PASSAGE OF THE COLD FRONT.

A REINFORCING PUSH OF STRONG TO DAMAGING WINDS WILL MOVE ACROSS THE
REGION BETWEEN ABOUT 00Z AND 06Z... WHEN THE PEAK SOUTHWESTERLY LOW-
LEVEL JET MOVES THROUGH. HIGH RESOLUTION GUIDANCE HAS THE PEAK LLJ
OF ABOUT 60 KNOTS BETWEEN 2000 AND 4000 FEET MOVING THROUGH IN THAT
WINDOW... WITH STRONG COLD AIR ADVECTION AND STEEP LAPSE RATES IN
THE LOW-LEVELS. THIS WILL EASILY PRODUCE GUSTS TO AROUND 60 MPH
NORTHEAST OF LAKE ERIE AND LAKE ONTARIO WHERE THE HIGH WIND WARNING
CONTINUES. LESSER GUSTS OF 45 TO 55 MPH ARE EXPECTED IN THE INTERIOR
COUNTIES AWAY FROM THE LAKE SHORES... WHERE A WIND ADVISORY
CONTINUES.

ANOTHER IMPACT FROM THESE STRONG WINDS THIS EVENING... HAS RESULTED
IN A SIGNIFICANT RISE IN LAKE LEVELS ON THE EAST END OF LAKE ERIE.
THE LAKE LEVELS AT BUFFALO PEAKED AT 109.5 INCHES AND IS CAUSING
SOME FLOODING ALONG THE LAKE SHORE... FOR WHICH A LAKE SHORE FLOOD
WARNING HAS BEEN ISSUED. HAVE ALSO EXTENDED THE LAKE SHORE FLOOD
WARNING INTO NIAGARA COUNTY TO ACCOUNT FOR HIGH WATER LEVELS ALONG
THE NIAGARA RIVER.

ALONG WITH THIS WIND OVERNIGHT... LAKE EFFECT RAIN SHOWERS ARE
ALREADY DEVELOPING NORTHEAST OF LAKE ERIE AND WILL CONTINUE
OVERNIGHT AND THROUGH THE DAY FRIDAY. LAKE ONTARIO WILL SOON FOLLOW
SUITE BEHIND THE COLD FRONT PASSAGE. HAVE ADJUSTED THE PLACEMENT OF
THE BAND OF LAKE EFFECT RAIN NORTHWARD SLIGHTLY OVER THE PREVIOUS
FORECAST. EXPECT THESE BANDS TO SIT OVER BUFFALO AND WATERTOWN
THROUGH MIDNIGHT BEFORE SINKING INTO THE BUFFALO SOUTHTOWNS AND THE
TUG HILL AFTER MIDNIGHT. THE BANDS SHOULD REMAINS IN PLACE ACROSS
THE BUFFALO SOUTHTOWNS / LAKE ERIE SHORELINE AND OVER THE TUG HILL
THROUGH ABOUT MID-DAY FRIDAY. THE SECONDARY WAVE... WHICH CAN SEEN
ON WV IMAGERY DROPPING THROUGH MINNESOTA... WILL PUSH A SECONDARY
COLD FRONT ACROSS THE REGION BY FRIDAY AFTERNOON. WITH THE FLOW
TURNING NORTHWESTERLY... THE BANDS OF LAKE EFFECT RAIN SHOULD BECOME
MORE BROKEN AND SHIFT INTO THE SOUTHERN TIER AND ALONG THE SOUTHWEST
SHORE OF LAKE ONTARIO. COLDER AIR ARRIVING WITH THIS SECONDARY
FRONTAL PUSH WILL ALLOW SOME SHOWERS TO MIX WITH OR TRANSITION TO
SNOW BY THE END OF THE DAY FRIDAY OVER THE HIGHER TERRAIN.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
SECONDARY COLD FRONT AND UPPER SHORTWAVE WILL CROSS THE REGION
EARLY FRIDAY NIGHT...QUICKLY VEERING THE LOW LEVEL FLOW TO WEST-
NORTHWESTERLY. THIS WILL SHIFT THE LAKE EFFECT ACTIVITY SOUTHWARD
TO THE CHAUTAUQUA RIDGE AND AREAS SOUTHEAST OF LAKE ONTARIO BY
MIDNIGHT...WHERE IT WILL REMAIN INTO SATURDAY MORNING.

THE MOST ORGANIZED ACTIVITY WILL BE FOUND EAST OF THE LAKES EARLY
ON...WITH THE ACTIVITY THEN WEAKENING AND BECOMING PROGRESSIVELY
LESS ORGANIZED THROUGH THE REST OF THE NIGHT DUE TO NOT ONLY THE
SHORTENING FETCH...BUT ALSO PRONOUNCED DRYING/SUBSIDENCE/CRASHING
INVERSION HEIGHTS EXPECTED DURING THE SECOND HALF OF THE NIGHT.
CONSEQUENTLY...EVEN THOUGH OUR AIRMASS WILL BE COOLING NOTICEABLY
IN THE WAKE OF THE SECONDARY FRONT AND WILL THUS BECOME SUPPORTIVE
OF A MUCH GREATER POTENTIAL FOR SNOW...ANY RESULTANT ACCUMULATIONS
ARE EXPECTED TO BE RELATIVELY MINOR AT THIS TIME. OUTSIDE OF THE
MAIN LAKE EFFECT AREAS...MORE NUMEROUS SHOWER ACTIVITY ATTENDANT
TO THE FRONTAL PASSAGE EARLY ON IN THE EVENING SHOULD BECOME MUCH
MORE SCATTERED FOR THE LATER EVENING AND OVERNIGHT HOURS...WHILE
TEMPERATURES FALL INTO THE LOWER AND MID 30S AREAWIDE AS COLD
ADVECTION RAMPS UP FOLLOWING THE FRONTAL PASSAGE.

ON SATURDAY...LINGERING MINOR LAKE EFFECT ACTIVITY SHOULD CONTINUE
TO WEAKEN SOUTHEAST OF THE LAKES WITH INCREASING DIURNAL INFLUENCES
AND AS HIGH PRESSURE AND DRIER AIR CONTINUES BUILDING INTO THE
REGION...BEFORE DYING OUT COMPLETELY SATURDAY NIGHT WITH FURTHER
DRYING OUT OF OUR AIRMASS...INCREASING LOW LEVEL SHEAR...AND THE
DEVELOPMENT OF WARM AIR ADVECTION ALOFT.

MOSTLY CLEAR TO PARTLY CLOUDY SKIES WILL PREVAIL UNDER HIGH PRESSURE
BY SUNDAY.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
LATEST MEDIUM RANGE GUIDANCE CONTINUES TO DEPICT A STRONG TROUGH
DIGGING INTO THE CENTRAL PORTION OF THE NATION EARLY IN THE WEEK.
THIS TROUGH APPEARS LIKELY TO CUTOFF AND PROMOTE BROAD STRONG
SOUTHERLY/SOUTHWESTERLY FLOW ACROSS THE AREA AS SURFACE LOW PRESSURE
DEVELOPS ACCORDINGLY.

THERE REMAINS CONSIDERABLE MODEL DIFFERENCE AT THIS TIME RANGE...
LEADING TO A LOWER THAN AVERAGE CONFIDENCE FORECAST. THE ECMWF
APPEARS TO BE HANDLING THIS A BIT MORE REALISTICALLY...WITH THE GFS
CLOSING OFF THE LOW AND KEEPING IT NEARLY STATIONARY FOR QUITE SOME
TIME...RESULTING IN AN ALMOST COMPLETELY MERIDIONAL FLOW...WHICH
WOULD LIKELY KEEP THE MID WEEK PERIOD DRY. THE ECMWF IS ALSO
SLOW...BUT IT IS AT LEAST STEADILY PROGRESSIVE WITH THE SYSTEM. THIS
WILL STILL REQUIRE THE CONTINUATION OF SOME LOW PROBABILITIES DURING
THE MID WEEK PERIOD.

IT STILL APPEARS THAT SIGNIFICANTLY ABOVE NORMAL TEMPERATURES WILL
RETURN DURING THIS TIME FRAME...WITH READINGS POTENTIALLY SURGING AS
MUCH AS 15 TO 20 DEGREES ABOVE NORMAL BY MIDWEEK.

&&

.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
AS OF 21Z THE STRONG COLD FRONT WAS CROSSING THE FINGER LAKES AND
CENTRAL LAKE ONTARIO AND ADVANCING RAPIDLY EASTWARD. STRONG
SOUTHWEST WINDS WILL DEVELOP ALONG AND BEHIND THIS FRONT AS IT PLOWS
ACROSS NORTH CENTRAL NY EARLY THIS EVENING. WIND GUSTS IN EXCESS OF
50KTS POSSIBLE FROM KBUF/KIAG TO KROC TO KART THIS EVENING AND
OVERNIGHT.

THE BLUSTERY CONDITIONS WILL BE ACCOMPANIED BY FAIRLY WIDESPREAD
MVFR CIGS... WITH IFR CONDITIONS POSSIBLE IN LAKE EFFECT RAIN
SHOWERS NORTHEAST AND EAST OF BOTH LAKES ERIE AND ONTARIO TONIGHT.
THE HEAVIER LAKE EFFECT RAIN SHOWERS ARE MOST LIKELY TO IMPACT
KBUF/KART BEFORE MIDNIGHT BEFORE SHIFTING JUST SOUTH OF THOSE SITES
OVERNIGHT.

ON THURSDAY... WIDESPREAD MVFR CONDITIONS EXPECTED WITH LOCALIZED IFR
CONDITIONS POSSIBLE IN HEAVIER LAKE EFFECT RAIN SHOWERS MAINLY JUST
SOUTH OF KBUF AND KART. WINDS WILL BE STRONGEST DURING THE FIRST
HALF OF FRIDAY WITH SOME GUSTS 40 TO 50 KNOTS STILL EXPECTED FRIDAY
MORNING. A SECONDARY COLD FRONT WILL CROSS THE REGION FRIDAY
AFTERNOON WITH WINDS BECOMING WEST AND DIMINISHING TO 35 TO 45 KNOTS
BUT BRINGING A REINFORCING SHOT OF MVFR TO POSSIBLE IFR CIGS WITH MORE
RAIN SHOWERS.

OUTLOOK...
FRIDAY...MVFR/IFR WITH SHOWERS. WINDY.
SATURDAY...MVFR/VFR WITH A CHANCE OF RAIN AND SNOW SHOWERS.
SUNDAY THRU TUESDAY...VFR.

&&

.MARINE...
AN UNUSUALLY DEEP CYCLONE (FOR MID NOV) OVER NORTHERN MICHIGAN THIS
AFTERNOON WILL TRACK NORTHEAST TO NORTHERN MAINE BY FRIDAY EVENING.
THE TIGHTENING SFC PRESSURE GRADIENT ASSOCIATED WITH THIS SUB 990MB
(29.2 INCHES) STORM SYSTEM WILL COMBINE WITH COLD ADVECTION AND
LOCALIZED LAKE FUNNELING TO PRODUCE GALE FORCE WINDS ON BOTH LAKES
ERIE AND ONTARIO THROUGH TONIGHT AND INTO EARLY FRIDAY MORNING. THE
SOUTHWEST WINDS WILL EXTEND DOWN AT LEAST A PORTION OF THE ST
LAWRENCE VALLEY...WHERE A GALE WARNING WILL ALSO BE PLACE. SMALL
CRAFT ADVISORIES ARE IN PLACE NORTH TO SAINT REGIS.

THE GALE FORCE WINDS WILL THEN GRADUALLY SUBSIDE FROM WEST TO
EAST DURING THE COURSE OF FRIDAY...WHEN GALE WARNINGS WILL GIVE
WAY TO HIGH END SMALL CRAFT ADVISORIES. THESE SCA'S WILL LIKELY
REMAIN IN PLACE THROUGH FRIDAY NIGHT INTO SATURDAY...ESPECIALLY ON
LAKE ONTARIO.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...HIGH WIND WARNING UNTIL 1 PM EST FRIDAY FOR NYZ001>003-010>012-
     019-085.
     LAKESHORE FLOOD WARNING UNTIL 10 PM EST THIS EVENING FOR
     NYZ001-010-019-085.
     HIGH WIND WARNING UNTIL 4 PM EST FRIDAY FOR NYZ007.
     WIND ADVISORY UNTIL 4 PM EST FRIDAY FOR NYZ006-008.
     WIND ADVISORY UNTIL 1 PM EST FRIDAY FOR NYZ004-005-013-014-020-
     021.
MARINE...GALE WARNING UNTIL 10 AM EST FRIDAY FOR LEZ020-040-041.
         GALE WARNING UNTIL 10 AM EST FRIDAY FOR LOZ030.
         GALE WARNING UNTIL 1 AM EST SATURDAY FOR LOZ043>045-
         063>065.
         GALE WARNING UNTIL 7 PM EST FRIDAY FOR LOZ042-062.
         GALE WARNING UNTIL 1 PM EST FRIDAY FOR SLZ022.
         SMALL CRAFT ADVISORY UNTIL 1 PM EST FRIDAY FOR SLZ024.

&&

SYNOPSIS...CHURCH
NEAR TERM...CHURCH
SHORT TERM...TMA
LONG TERM...TMA
AVIATION...CHURCH
MARINE...CHURCH
Hazardous weather outlook, Nov 12, 4:15 PM EST, 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
415 PM EST THU NOV 12 2015

NYZ007-132115-
JEFFERSON-
415 PM EST THU NOV 12 2015

...HIGH WIND WARNING IN EFFECT UNTIL 4 PM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ006-008-132115-
OSWEGO-LEWIS-
415 PM EST THU NOV 12 2015

...WIND ADVISORY IN EFFECT UNTIL 4 PM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ001-010-019-085-132115-
NIAGARA-NORTHERN ERIE-CHAUTAUQUA-SOUTHERN ERIE-
415 PM EST THU NOV 12 2015

...HIGH WIND WARNING IN EFFECT UNTIL 1 PM EST FRIDAY...
...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.
   LAKESHORE FLOOD WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ004-005-013-014-020-021-132115-
WAYNE-NORTHERN CAYUGA-LIVINGSTON-ONTARIO-CATTARAUGUS-ALLEGANY-
415 PM EST THU NOV 12 2015

...WIND ADVISORY IN EFFECT UNTIL 1 PM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK
AND WESTERN NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ002-003-011-012-132115-
ORLEANS-MONROE-GENESEE-WYOMING-
415 PM EST THU NOV 12 2015

...HIGH WIND WARNING IN EFFECT UNTIL 1 PM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LOZ043>045-063>065-132115-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
415 PM EST THU NOV 12 2015

...GALE WARNING IN EFFECT UNTIL 1 AM EST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LOZ042-062-132115-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
415 PM EST THU NOV 12 2015

...GALE WARNING IN EFFECT UNTIL 7 PM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-132115-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
415 PM EST THU NOV 12 2015

...GALE WARNING IN EFFECT UNTIL 10 AM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE
ONTARIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

SLZ024-132115-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
415 PM EST THU NOV 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SAINT LAWRENCE
RIVER.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

SLZ022-132115-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
415 PM EST THU NOV 12 2015

...GALE WARNING IN EFFECT UNTIL 1 PM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SAINT LAWRENCE
RIVER.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

CHURCH

In the hours before

Local storm report, Nov 12, 2:29 PM EST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
229 PM EST THU NOV 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 PM     NON-TSTM WND GST DUNKIRK LIGHTHOUSE      42.49N  79.35W
11/12/2015  M66 MPH          CHAUTAUQUA         NY   BUOY

&&

EVENT NUMBER BUF1500444

CHURCH
Local storm report, Nov 12, 2:41 PM EST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
241 PM EST THU NOV 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     NON-TSTM WND DMG 1 SE BUFFALO            42.88N  78.85W
11/12/2015                   ERIE               NY   BROADCAST MEDIA

            TREE DOWN NEAR INTERSECTION OF FULTON AND HAYWARD
            STREETS

&&

EVENT NUMBER BUF1500445

JAM
Local storm report, Nov 12, 2:46 PM EST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
246 PM EST THU NOV 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     NON-TSTM WND DMG 4 NNE BUFFALO           42.94N  78.83W
11/12/2015                   ERIE               NY   SOCIAL MEDIA

            TREE DOWN ACROSS ROAD NEAR TACOMA AND SHOSHONE STREET
            IN NORTH BUFFALO

&&

EVENT NUMBER BUF1500446

CHURCH
Local storm report, Nov 12, 3:18 PM EST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
318 PM EST THU NOV 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     NON-TSTM WND DMG EVANS CENTER            42.65N  79.03W
11/12/2015                   ERIE               NY   BROADCAST MEDIA

            FELLED TREE SHEARED OFF GAS LINE TO A HOME AND STRUCK
            CAR

&&

EVENT NUMBER BUF1500447

JAM
Local storm report, Nov 12, 3:40 PM EST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
340 PM EST THU NOV 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     SEICHE           HAMBURG                 42.72N  78.83W
11/12/2015                   ERIE               NY   DEPT OF HIGHWAYS

            ROUTE 5 CLOSED IN BOTH DIRECTIONS FROM BIG TREE ROAD TO
            CAMP ROAD DUE TO LAKESHORE FLOODING

&&

EVENT NUMBER BUF1500448

JAM
Local storm report, Nov 12, 3:54 PM EST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
354 PM EST THU NOV 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     NON-TSTM WND DMG 2 WNW BUFFALO           42.90N  78.89W
11/12/2015                   ERIE               NY   BROADCAST MEDIA

            TREE DOWN ON CAR NEAR INTERSECTION OF CONNECTICUT AND
            FARGO STREETS

&&

EVENT NUMBER BUF1500449

JAM

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 12, 2:21 AM ESTLakeshore Flood AdvisoryBUFChautauqua, Erie13 hr
Nov 12, 2:52 PM ESTLakeshore Flood WarningBUFChautauqua, Erie, Niagara7 hr

Nearby

Severe Thunderstorm Warnings in New York, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.